# SDR SWAA2025102724732

- Difficulty date: October 16, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD EMERGENCY EXIT LOCATOR HAS INOPERATIVE BULBS.  RELAMPED ALL INOPERATIVE LAMPS AND PERFORMED A GOOD OPS CHECK IAW AMM 33-51-01-960-801 STEPS 2 C; (1) 4); (B) B); (2) (3).
